# SDR CALA9900279

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630174
- Condition: Torn
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT I/B FOREFLAP INBOARD MOST END UPPER LEADING EDGE SKIN TORN FORWARD OF SPRING DOOR.  THE FOREFLAP WAS REMOVED AND REPLACED IAW MM 27-51-3.
